# SDR 99UAL900273

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO NR 2 ENGINE VIBRATION.  *S/D*  UPON ARRIVAL ORD, FOUND METAL IN TAILPIPE NR 2 ENGINE.  REPLACED ENGINE.  FOLLOW UP FINDINGS INDICATED THE LPT 4TH STAGE NGV FAILED DUE TO INTERNAL SULFIDATION.
